# SDR MASA2010123001581

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,238 hours, 29,140 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL LOW PRESS CAUTION AT NORMAL POWER.  MX DRY MOTORED ENGINE, OPS NORMAL.
